# SDR SIMA20150925002

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 38,010 hours, 34,547 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 00481427P
- Condition: Separated
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND TREAD MISSING ON NR 3 MAIN WHEEL & TIRE.  LOOKS LIKE HIT UNDER FLAP, SIDE ENG NACELLE ON FUSELAGE SIDE BEHIND ANTI-ICE LIP & AGAINST EMPENNAGE AT AFT ENG NACELLE.  EMAILED PICTURES TO MOC.  R & R NR 3 TIRE IAW WC 32-700-11, GVI UNDER FLAP, ENG NACELLE, ENG INTAKE & FUSELAGE IAW AMM 05-50-00.  NO DAMAGE NOTED AT THIS TIME.
